MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 120V, 1000ML/MIN; PUMP INFUSION

BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 120V, 1000ML/MIN; PUMP INFUSION
Model Number 903-00037
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The biomed reported that i tried to set up the fbu belmont in preparation for a suspected uterine rupture.It was not booting properly.I had to borrow from main or.There was no patient impact associated with this incident.
 
Additional Manufacturer Narrative
The alleged incident was originally reported to belmont on 09/11/2024 and the initial decision was that it did not meet the criteria to be reportable.Subsequently, belmont received the user facility report from health canada on 09/18/2024 and the decision was per our procedure updated to reportable.The internal complaint file #(b)(4) has been logged for this incident for traceability.The ri-2 involved in the incident has not been returned to belmont medical technologies for evaluation.This issue occurs prior to use, therefore the device would not be put into use.There was no patient involvement.The unit exhibited a calibration failure where at least one of the calibration coefficients did not match.The device was powered up in the calibration screen to prevent use of the unit during this mismatch.A precise root cause of this calibration issue could not be determined.The device history was reviewed and no other issues were identified.The unit was re-calibrated, which resolved the isue and no other issues were identified.Unit passed all pm and functional tests after calibration by the biomed.No issues found and returned to service.Although there was no patient impact and other issues noted, belmont has opened capa-000056 to further investigate this issue.As the device was not returned, no device malfunction could be confirmed.Therefore, no device malfunction could be verified, and the root cause could not be determined.Belmont will continue to monitor this issue moving forward.

Brand Name
RAPID INFUSER RI-2, 120V, 1000ML/MIN
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key20481008
Report Number1219702-2024-00049
Device Sequence Number18184106
Product Code FRN
UDI-Device Identifier10896128002630
UDI-Public10896128002630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown